# SDR SWIA200211519

- Difficulty date: October 14, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 20,683 hours, 17,982 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BAY FLOOR FS 193.0 RIGHT AND LEFT SIDES CRACKED.    FOUND DURING C CHECK INSPECTION.  HFEC INSPECTION CARRIED OUT ON CUTOUT REPAIR EDGE AND AREA AS REQUIRED IAW REO 601R-53-11-245.  NO CRACKS FOUND.  REPAIRED DAMAGED AREA IAW CRJ REO 601R-53-11-245 REV. ''NC''.  REINSTALLED ADG PUMP IAW CRJ AMM 24-23-19-401-801.
